Law of approach to magnetic saturation in nanocrystalline and amorphous ferromagnets with improved transition behavior between power-law regimes

Тип публикации: статья из журнала

Год издания: 2017

Идентификатор DOI: 10.1016/j.jmmm.2016.12.145

Аннотация: New law of the approach to magnetic saturation is proposed based on scaling in ferromagnets with random magnetic anisotropy. This law is consistent with the known laws derived within perturbation theory in extreme cases, but it describes the transition mode between the power-low asymptotic regimes better. The improved law is proper for reliable fitting the approach magnetization to saturation in nanocrystalline and amorphous ferromagnets. © 2017 Elsevier B.V.

Ссылки на полный текст

Издание

Журнал: Journal of Magnetism and Magnetic Materials

Выпуск журнала: Vol. 440

Номера страниц: 213-216

Издатель: Elsevier B.V.

Авторы

  • Komogortsev S.V. (Kirensky Institute of Physics, Federal Research Center KSC SB RAS, Krasnoyarsk, Russian Federation, Siberian State Aerospace University, Krasnoyarsk, Russian Federation)
  • Iskhakov R.S. (Kirensky Institute of Physics, Federal Research Center KSC SB RAS, Krasnoyarsk, Russian Federation, Siberian State Aerospace University, Krasnoyarsk, Russian Federation)

Вхождение в базы данных

  • Scopus (цитирований 13)

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.